DOLIPRANE 1000 MG 8 SPARKLING TABLETS

DOLIPRANE 1 000MG COMRIMES EFFERVESCENTS View larger

3400935294227

Sanofi Aventis Sanofi Aventis

The doliprane 1000 mg,   effervescent tablets scored,   paracetamol   1000 mg is indicated for pain and / or fever such as headaches, flu symptoms, toothache, menstrual pain and aches.   It may also be prescribed in the pain of osteoarthritis.

More details

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

2,02 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

DOLIPRANE 1000 MG 8 SPARKLING TABLETS



For warnings, the precautions and cons-indications, please see the instructions.


Description Doliprane 1000 Mg 8 Sparkling Tablets


The doliprane,   effervescent tablets scored,   paracetamol   1000 mg is indicated for pain and / or fever such as headaches, flu symptoms, toothache, menstrual pain and aches.   It may also be prescribed in the pain of osteoarthritis.

For adults and children over 50 kg

Composition (per 1 doliprane 1000 mg tablet):

  • Paracetamol 1000 mg
  • Excipients: anhydrous citric acid, mannitol, saccharin sodium, sodium lauryl sulphate, povidone K90, sodium bicarbonate, soda ash, leucine, orange flavor (orange essential oil, concentrated orange juice, acetaldehyde, butyrate ethyl, citral, C6 aldehyde, linalool, terpineol, ethyl, butylhydroxyanisole, gum arabic, maltodextrin) acetate.
  • Excipients with known effect: maltodextrin, mannitol, glucose, sodium

Dosage:

  • 1/2 to 1 tablet per dose, repeated if necessary after 6 to 8 hours. Do not take 2 tablets at a time and never exceed 4 tablets per day

Let fully dissolve the tablet in a glass of water. Drink immediately after.

Cons-indications:

  • Allergy to paracetamol, severe hepatic impairment, chronic malnutrition.

Oral

Read the instructions carefully.

Packaging:   box of 8 tablets

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

doliprane

Analgesics and antipyretics

© PARACA Tamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS Â (summary)

DOLIPRANE 2.4% WITHOUT SUGAR: oral suspension (strawberry flavoring); 100 ml bottle with syringe graduated per half kilogram of body weight.
Refunded at 65%. - price: Â 1,29 euro (s).

DOLIPRANE 100 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 100 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 150 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 150 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 200 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 200 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 300 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,33 euro (s).

DOLIPRANE 300 mg: suppository; box of 10.
Refunded at 65%. - price: Â 1,24 euro (s).

DOLIPRANE 500 mg: tablet (white); box of 16.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 500 mg: effervescent tablet (white); box of 16.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 500 mg: Gel (yellow and blue); box of 16.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 500 mg: powder for oral solution (orange flavoring); box of 12 sachets.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: tablet; box of 8.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: effervescent tablet (orange); box of 8.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: Glycol; box of 8.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: powder for oral solution (orange flavoring); box of 8 sachets.
Refunded at 65%. - price: Â 1,08 euro (s).

DOLIPRANE 1000 mg adult: suppository; box of 8.
Refunded at 65%. - price: Â 1,36 euro (s).

Laboratory Sanofi-Aventis France

COMPOSITION Â (summary)
AT p grad 1 kg p sachet p assumed
© PARACA Tamola 15 mg 100 mg 100 mg
Sorbitol 71.25 mg AT AT
Maltitol  + AT AT
Sucres AT 270 mg AT
Sodium AT 0.19 mg AT

AT p sachet p assumed p sachet
© PARACA Tamola 150 mg 150 mg 200 mg
Sucres 40054 mg AT 540 mg
Sodium 0.29 mg AT 0.38 mg

AT p assumed p sachet p assumed
© PARACA Tamola 200 mg 300 mg 300 mg
Sucres AT 800 mg AT
Sodium AT 0.57 mg AT

AT p cp p cp efferv p g
© PARACA Tamola 500 mg 500 mg 500 mg
Sodium 0.56 mg 408 mg AT
Gluten (wheat starch) Â + AT AT

AT p sachet p cp p cp efferv
© PARACA Tamola 500 mg 1000 mg 1000 mg
Saccharose 1.34 g AT 408 mg
Sodium 1.28 mg AT AT

AT p g p sachet p assumed
© PARACA Tamola 1000 mg 1000 mg 1000 mg
Saccharose AT 2.68 g AT
Sodium AT 1.88 mg AT

INDICATIONS Â (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower the fever and in the treatment of painful conditions.
Oral forms dosed at 1000 mg are also indicated in the treatment of pain of osteoarthritis .
CONTRAINDICATIONS Â (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • inflammation or bleeding of the rectum (suppositories),
  • intolerance to gluten (500 mg tablet).
CAUTION Â (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, do a risk of overdosing that can be toxic to the liver.
The sachets contain sugar (sucrose) in significant quantities.
Effervescent tablets and sachets contain salt ( sodium ) in significant quantities.
DRUG INTERACTIONS Â (summary)
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREASTFEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problems in the use of paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken indifferently during or between meals, respecting an interval of 4 to 6 hours between 2 catches. In case of inadequate breathing, the interval between 2 outlets should be at least 8 hours.
Forms dosed at 1000 mg are reserved for adults.
Tablets and gélules are not suitable for children under 6 years of age. They can clog the airways if the child misbehaves and the tablet or gall passes into the trachea.
The oral suspension can be absorbed pure or diluted in water, milk or fruit juice.
The contents of the sachets should be mixed with a drink (water, milk, fruit juice) and the effervescent tablets should be dissolved in a glass of water.

Usual dosage:

  • Adult: 500 mg or 1 g of paracetamol, 1 to 3 times a day.
    In severe pain in adults and particularly in osteoarthritis , the maximum dosage can be increased to 1 g of paracetamol 4 times a day, only on medical advice.
  • Child: 60 mg / kg / day, ie 15 mg / kg every 6 hours or 10 mg / kg every 4 hours. It is necessary to follow the recommendations of your pharmacist or your doctor or to follow the following dosages given as an indication:
    • child of 3 to 5 kg: ½ suppository to 100 mg, 1 to 4 times a day;
    • child of 6 to 8 kg: 100 mg, 1 to 4 times a day;
    • child of 8 to 12 kg: 150 mg, 1 to 4 times a day;
    • child 12 to 16 kg: 200 mg, 1 to 4 times daily;
    • child 16-24 kg: 300 mg, 1 to 4 times daily;
    • child of 25 to 30 kg: 300 mg, 1 to 6 times a day;
    • child 30 to 40 kg: 500 mg, 1 to 4 times daily;
    • children over 40 kg: 500 mg, 1 to 6 times a day.
The maximum daily dose of paracetamol in children is 80 mg per kg, in 4 doses minimum, without exceeding 3 g per day.
TIPS (summary)
Given the risk of anal discharge, it is desirable to use more than 4 suppositories per day.
In the treatment of fever in children, when paracetamol is used at a dose of 60 mg per kg per day, the addition of aspirin or its use in alternation with paracetamol is unnecessary because aspirin does not allow for an additional drop in the fever.
Abundant sweat usually accompanies the drop in temperature during treatment of high fevers. This phenomenon is normal.
Effervescent tablets should be stored away from moisture and heat.
POSSIBLE ADVERSE EFFECTS (summary)
Anal irritation (suppository).
Exceptionally: allergic skin reactions .


GLOSSARY Â (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the pain centers located in the brain, or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and thus prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose efficacy is controlled by a blood test: INR (formerly TP) Â;
  • Injectable anticoagulants, derived from heparin, whose efficacy can be controlled by the blood dosage of anti-Xa activity, Howell's Time (TH), or Time of Cephalin Kaolin (TCK) according to the products used. Regular dosage of blood platelets is required throughout the duration of use of a heparin derivative.


© antipyrà tick
Medicine used to lower the body temperature during fever attacks.


osteoarthritis
Cartilage wear, responsible for joint pain and limitation of movement.


gluten
Consisting of certain cereals (wheat, oats, barley, rye) and flour, which can give rise to very few people predisposed to serious digestive intolerance.
Maize and rice do not contain gluten.


inflammation
Natural reaction of the organism against an element recognized as foreign. It manifests itself locally by redness, heat, pain or swelling.


dosage
Quantity and distribution of the dose of a medication according to the age, weight and general state of the patient.


allergic reaction
Reaction due to body hypersensitivity to a drug. Allergic reactions can include very varied aspects: urticaria, angioedema, eczema, eruption of pimples reminding the measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort by sudden drop in blood pressure.


salt
Chemical substance of which the most known is sodium chloride, or table salt. Diet salt does not contain sodium; this is usually replaced by potassium.


sodium
A mineral substance which may form salts, especially with chlorine (sodium chloride, or table salt).


sugar
General term for different substances, the most widely used of which is sucrose. Other sugars can be contained in the medications: glucose, fructose, lactose, etc. Glucose is the sugar used by the body; it is the only one to circulate in notable quantities in the blood.
Sweeteners (false sugar) are allowed in diabetics or people on a diet, and are very low in calories.


overdose
Taking an excessive amount of a drug exposes you to an increase in the intensity of the undesirable effects or even to the appearance of particular undesirable effects.
This overdose may result from accidental or voluntary intoxication for the purpose of suicide: consult the poison control center in your area (see the annex to the book). But most often, overdose is the consequence of an error in the understanding of the prescription, or the search for an increase in efficacy by a surgical surgery of the prescribed dosage © e. Finally, untimely tampering may lead to excessive absorption of the same substance contained in different medicines. Some medicines are particularly prone to this risk because they are considered (mistakenly) as harmless: vitamins A and D, aspirin, and so on. Stopping or decreasing medication intake will help eliminate problems associated with overdosage.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Updated on: 27/07/2017

Description of the Medicine

DOLIPRANE 1000 mg, sparkling effervescent tablet

© PARACA Tamol

© framed

Please read this leaflet carefully before you start taking this medication because it contains important information for you.

You should always take this medication exactly as prescribed by your doctor or pharmacist.

AT· Keep this leaflet. You might need to read it again.

AT· Contact your pharmacist for advice or information.

AT· If you experience any side effects, talk to your doctor or pharmacist. This also applies to any undesirable effects not mentioned in this leaflet. See section 4.

AT· You should contact your doctor if you experience no improvement or feel less well after 3 days in case of fever or 5 days in case of pain.

Do not allow this medication to reach children.

What is in this leaflet?

1. What is DOLIPRANE 1000 mg, SERIOUS SPRINKLED PACK and when is it used?

2. What should I tell my health care provider before taking DOLIPRANE 1000 mg?

3. How to take DOLIPRANE 1000 mg, sparse effervescent tablet?

4. What are the possible undesirable effects?

5. How to store DOLIPRANE 1000 mg, Sterilized Sparkling Tablet?

6. Contents of the package and other information.

1. WHAT DOLIPRANE 1000 MGS, SERBIAN AND SERIOUS POWDER AND WHAT IT IS USED FOR?

Pharmacotherapeutic group: OTHER ANALGESICS AND ANTI-PYRETIQUES ANILIDES ATC code: N02BE01

DOLIPRANE is an analgesic (calms the pain) and an antipyretic (lowers the fever).

The active substance of this medication is paracetamol.

It is used to treat pain and / or fever, for example in the case of headaches, flu-like symptoms, dental pain, body aches, painful rulers.

It can also be prescribed by your doctor in the pains of osteoarthritis.

This presentation is reserved for the adult and the child from 50 kg (that is to say from about 15 years). Read the Posology section carefully.

For children weighing less than 50 kg, there are other paracetamol specimens with a more suitable dosage. Do not hesitate to ask your doctor or pharmacist for advice.

2. BEFORE YOU TAKE DOLIPRANE 1000 mg, SERBIENT SERRENCIENT POWDER?

Do not take DOLIPRANE 1000 mg, effervescent tablet:

AT· If you are allergic (hypersensitive) to paracetamol or to any of the other ingredients of this medication, listed in section 6.

AT· If you have severe liver disease.

AT· To treat a child under 6 years old as it can swallow and sag. Use another form.

This medicine contains paracetamol. Other medicines contain it.

Check that you are not taking any other medicines containing paracetamol, including if they are medicines obtained without a prescription.

Do not combine them , so as not to exceed the recommended daily dose.

( see "Dosage " and "Symptoms and Instructions for Overdose")

Warnings and Precautions

Talk to your doctor or pharmacist before taking DOLIPRANE 1000 mg .

Take special care with DOLIPRANE

AT· If the pain persists more than 5 days , or the fever is longer than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without your doctor's advice.

AT· Taking paracetamol may cause liver function problems.

AT· You should seek the advice of your doctor before taking this medication:

o If you weigh less than 50 kg,

o If you have a liver disease or a serious kidney disease,

o If you frequently drink alcohol or have stopped drinking alcohol recently,

o If you suffer from dehydration,

o If you are suffering from chronic malnutrition, if you are in the middle of the day, if you have lost a lot of weight recently, if you are over 75 or if you are over 65 and you if you have AIDS or a chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by long-term illness) (Eg, severe respiratory infections), or if you have Gilbert's disease (a hereditary condition associated with increased bilirubin levels in the blood).

o if you are allergic to aspirin and / or non-steroidal anti-inflammatory drugs

AT· The consumption of alcoholic beverages during treatment is discouraged.

AT· In cases of recent withdrawal from chronic alcoholism, the risk of hepatic disease is increased.

AT· In case of administration in a child, the dose depends on its weight (see section "How to take DOLIPRANE 1000 mg, effervescent tablet?").

AT· In case of acute viral hepatitis, stop your treatment and consult your doctor.

Blood tests

Tell your doctor if you are taking DOLIPRANE and you need to take a blood test because this medication may affect the results of your uric acid and sugar levels (glycemia) in the blood.

This medication contains 408 mg sodium per effervescent tablet. You should take this into account if you are controlling your sodium intake.

IN CASE OF DOUBT DO NOT HESITATE TO ASK THE NOTICE OF YOUR DOCTOR OR YOUR PHARMACIST.

children

Not applicable.

Other medicines and DOLIPRANE 1000 mg, effervescent tablet

Inform your doctor or pharmacist if you are taking, have recently taken or could take any other medicines.

Do not take any other medicines containing paracetamol. You may be overdosed.

If you are taking oral anticoagulant therapy (warfarin or AVK), taking DOLIPRANE 1000 mg, an effervescent tablet with maximum doses (4 g / day) for more than 4 days, requires monitoring reinforced by biological examinations, notably by INR. In this case, consult your doctor.

The effectiveness of paracetamol may be impaired if you are taking cholesterol-lowering medications at the same time as decreasing blood cholesterol levels (more than 2 hours between the 2 catches).

If you are receiving paracetamol, a treatment with flucloxacillin (an antibiotic), you may be at risk of metabolic acidosis (too acidic blood, causing an acute respiratory frequency).

The toxicity of paracetamol can be increased if you take :

AT· medicines that are potentially toxic to the liver,

AT· medicines that promote the production of paracetamol toxic metabolite such as anti-epileptic medicines (phenobarbital, phenytoin, carbamazepine, topiramate),

AT· rifampicin (an antibiotic),

AT· at the same time alcohol.

DOLIPRANE 1000 mg, effervescent tablet with food, drink and alcohol

The consumption of alcoholic beverages during treatment is discouraged.

Pregnancy, breastfeeding and fertility

If you are pregnant or nursing, planning to become pregnant or planning a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

Pregnancy and breast feeding

This medication can be used during pregnancy and breast-feeding. Use the minimum dose to reduce your pain and / or fever for as short a time as possible and as often as possible. Contact your doctor or midwife if pain and / or fever does not decrease or if you need to take this medication more frequently during your pregnancy.

© FertilitÃ

It is possible that paracetamol may alter women's fertility, in a manner that is reversible at the end of treatment.

Sport

Not applicable.

Driving and using machines

Not applicable.

DOLIPRANE 1000 mg, sodium effervescent tablet contains sodium.

3. HOW TO TAKE DOLIPRANE 1000 Mg Sterilizable Tablet?

Caution: this presentation contains 1000 mg paracetamol per unit: do not take 2 tablets at a time.

Dosage

Always follow the dosage prescribed by your doctor. If in doubt, consult your doctor or pharmacist.

This presentation is reserved for the adult and the child weighing more than 50 kg (that is to say from about 15 years).

For children weighing less than 50 kg, there are other paracetamol dosages that are more suitable for dosing. Do not hesitate to ask your doctor or pharmacist for advice.

Dosage in adults and children from 50 kg (ie from about 15 years)

The usual dosage is one half to one tablet at 1000 mg per dose, to be renewed after 6 to 8 hours. If necessary, the plug can be reapplied after a minimum of 4 hours.

Dose of paracetamol never to exceed

AT· In an adult or a child weighing more than 50 kg:

Generally speaking, it is not necessary to exceed 3 grams of paracetamol per day (3 splittable effervescent tablets per day).

However, if you have more intense pain, and only on the advice of your doctor , the total dose can be increased to 4 grams of paracetamol per day (4 splittable effervescent tablets per day).

NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking all medicines containing paracetamol into their formula).

AT· Special situations:

The maximum daily dose should not exceed 60 mg / kg / day (without exceeding 3 g / day) in the following situations:

o if you weigh less than 50 kg,

o if you have a liver disease or a serious kidney disease,

o if you frequently drink alcohol or have stopped drinking alcohol lately,

o if you suffer from dehydration,

o if you are suffering from chronic malnutrition, if you are in the summer, if you have lost a lot of weight recently, if you are over 75 or if you are over 65 and you have long-term illnesses, if you have the AIDS virus or a chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characteristically including severe respiratory infections), or if you have Gilbert's disease (a hereditary condition associated with an increase in blood bilirubin levels).

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST .

Method and route of administration

This medication is used orally.

You should dissolve the tablet in a glass of water. Wait for complete dissolution before drinking immediately after the contents of the glass.

The tablets are dry, ie you can cut them into 2 equal parts if necessary.

Frequency of administration

Regular intakes prevent pain or fever from returning: see section "Dosage".

In children, the catch should be kept at regular intervals, including at night, preferably 6 hours , and at least 4 hours.

In adults , catches should be spaced at least 4 hours apart.

In case of severe kidney disease (severe kidney failure), you should wait at least 8 hours between each dose.

If you feel that the effect of DOLIPRANE is too strong or too weak, consult your doctor or pharmacist.

Duration of treatment

Unless medical notice is given, the duration of the treatment is limited:

AT· At 5 days in case of pain,

AT· 3 days in case of fever

If the pain persists more than 5 days or the fever more than 3 days, if they worsen, do not continue treatment without the advice of your doctor.

If you take more than DOLIPRANE 1000 mg, you should not have:

Immediately consult your doctor or pharmacist or medical emergencies.

Overdose can lead to liver disease (hepatic insufficiency), gastrointestinal bleeding, brain disease (encephalopathy), coma, or even especially in populations at higher risk, such as young children, the elderly and in certain situations (liver disease, alcoholism, chronic malnutrition). In the first 24 hours, the main symptoms of poisoning are: nausea, vomiting, loss of appetite, abdominal pain, fetus.

Overdosage may also result in: pancreas (pancreatitis), hyperamylaseemia (increased amylase in the blood), kidney disease (acute renal failure), and a blood problem in which red blood cells, white blood cells and platelets are all reduced in number which results in:

AT· fatigue, shortness of breath, and a finger;

AT· frequent infections accompanied by severe fever and chills, sore throat or ulcers of the mouth;

AT· a tendency to bleed or present spontaneous bruising, nosebleeds.

If you forget to take DOLIPRANE 1000 mg, effervescent tablet:

Do not take a double dose to make up for a forgotten dose.

If you stop taking DOLIPRANE 1000 mg, S effervescent tablet:

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medication can cause side effects, although not everybody gets them.

AT· Rarely, an allergic reaction may occur:

o pimples and / or redness on the skin,

o urticaria,

o abrupt swelling of the face and neck, which can cause difficulty breathing (Quedocotic edema),

o abnormal discomfort with significant drop in arterial pressure (anaphylactic shock).

If an allergy occurs, you should immediately stop taking this medication and consult your doctor promptly. In the future, you will never have to take medicines containing paracetamol.

AT· Very rare adverse effects of severe skin have been reported.

AT· Exceptionally, this drug may decrease the number of certain blood cells: white blood cells (leukopenia, neutropenia), platelets (thrombocytopenia), which may manifest as nosebleeds or gums. In this case, consult a physician.

AT· Other possible undesirable effects (the frequency of which can not be estimated from the available data): liver function disorders, severe reduction of certain white blood cells that can cause serious infections (agranulocytosis), destruction of red blood cells in the blood (hemolytic anemia in patients with glucose deficiency 6 'phosphate dehydrogenase), cutaneous eruption in rounded red patches with d Eating and burning sensation, leaving colored tasks that can appear at the same locations in the event of a medication recurrence (fixed pigmented rhythm), localized pain in the chest that can radiate to the left shoulder and the jaw of allergic origin (Kounis syndrome), difficulty breathing (bronchospasm). In this case, consult a physician.

Declaration of side effects

If you experience any undesirable effects, talk to your doctor or pharmacist. This also applies to any undesirable effects not mentioned in this leaflet. You can also report undesirable effects directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (NSAH) and network of Regional Pharmacovigilance Centers - Website: www.ansm.sante.fr

By reporting adverse effects, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DOLIPRANE 1000 mg, effervescent tablet?

Keep this medication out of the reach and sight of children.

Do not use this medication after the expiration date stated on the carton.

For the box of 8 tablets (tube packing): Keep the container carefully closed, away from moisture.

For the case of 54 or 100 tablets (packaging with heat-sealed film): No special precautions for storage.

Do not throw any medicines into the whole sewer or with the household garbage. Ask your pharmacist to discontinue the medications you are no longer using. These measures will help to protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DOLIPRANE 1000 mg contains: Sparkling Effervescent Tablet

AT· The active substance is:

© PARACA Tamol ............................................... .................................................. ................ 1000 mg

For a sparkling effervescent tablet.

AT· The other ingredients are anhydrous citric acid, mannitol, sodium saccharin, sodium lauryl sulfate, povidone K90, sodium bicarbonate, anhydrous sodium carbonate, leucine, orange flavoring.

* Orange composition: orange essential oil, concentrated orange juice, acetal aldehyde, ethyl butyrate, citral, C6 aldehyde, linalool, terpinolol, ethyl acetate, butylhydroxyanisole, gum arabic, maltodextrin.

What is DOLIPRANE 1000 Mg, Sterilized Effervescent Tablet and Contents of Outer Packaging

This medication is in the form of a sterile effervescent tablet. Each box contains 8, 54 or 100 sparkling effervescent tablets.

Not all presentations may be marketed.

Holder of the marketing authorization

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Operator of the marketing authorization

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Maker

SANOFI WINTHROP INDUSTRIE

NORTH-EAST AREA

RUE EDOUARD BRANLY

14104 LISIEUX CEDEX

or

A. NATTERMANN & CIE GMBH

NATTERMANNALLEE 1

50829 COLOGNE

GERMANY

Names of medicines in the Member States of the European Economic Area

Not applicable.

The last date on which this notice has been revised is

{month YYYY}.

Other

Detailed information on this medicinal product can be found on the website of the ANSM (France).

Health Education Council:

WHAT TO DO IN THE EVENT OF FEVER?

Normal body temperature varies from person to person and is between 36.5Â ° C and 37.5Â ° C. A rise above 38 ° C is considered a fever, but it is advised to treat the fever with a medication below 38.5Â ° C.

This medication is for the adult and the child from 50 kg (ie from about 15 years).

If the disorders that the fever causes are too troublesome, you can take this medication that contains paracetamol in the doses indicated.

To avoid any risk of dehydration, consider frequent drinking.

With this medication, the fever must fall rapidly, nevertheless:

AT· if other signs appear,

AT· if the fever persists for more than 3 days or if it worsens,

AT· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY

WHAT TO DO IN CASE OF PAIN?

The intensity of the perception of pain and the ability to resist it vary from person to person.

AT· If there is no improvement after 5 days of treatment,

AT· if the pain is violent, unexpected and occurs abruptly (including severe pain in the chest) and / or reverses regularly,

AT· if it is accompanied by other signs such as general discomfort, fever, unusual swelling of the painful area, decreased strength in a limb,

AT· if it wakes you up at night,

CONSULT YOUR DOCTOR IMMEDIATELY

Buy Pharmaceuticals Sanofi Aventis laboratories Care and nature, your bio pharmacy online! Tylenol, dolirhume, aspegic

Cheap Tylenol in your authorized pharmacy ARS Online  

The drug Tylenol has the active substance paracetamol. This is a drug antipyretic analgesic to relieve pain and reduce fever. If the fever and pain, it will take a paracetamol dose of about 60 mg / kg per day, divided into 4 or 6 outlets, about 10mg / kg every 4 hours, and 15 mg / kg every 6 hours. in adults and children weighing more than 50 kg, the usual dose is 1 or 2 tablets of 500 mg of Tylenol by taken at an interval of at least 4 hours, depending on the intensity of the pain


Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.